# SDR VNAA2014081300014

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,777 hours, 25,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208229
- Condition: Cracked
- Location: Fs 409
- Part time: 25,777 hours, 25,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, BS 409.00+129 VERTICAL POSTS ON THE LT AND RT SIDES WERE FOUND CRACKED.   THE AREA WAS INSPECTED USING AMM.  THE LT AND RT VERTICAL POSTS AT FS 409.00+120 WERE REPAIRED USING AMM.
